International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 21-24, Pages 1077-1096
doi:10.1155/S0161171204307155
Derivations of quasi *-algebras
F. Bagarello1
, A. Inoue2
and C. Trapani3
1Dipartimento di Matematica e Applicazioni, Facoltà d' Ingegneria, Università di Palermo, Viale delle Scienze, Palermo 90128, Italy
2Department of Applied Mathematics, Fukuoka University, Fukuoka 814-80, Japan
3Dipartimento di Matematica e Applicazioni, Università di Palermo, Via Archirafi 34, Palermo 90123, Italy
Abstract
The spatiality of derivations of quasi *-algebras is investigated by means of representation theory. Moreover, in view of physical applications, the spatiality of the limit of a family of spatial derivations is considered.